Author Topic: Internal buzzing sensation  (Read 151 times)

[Buddie]

Internal buzzing sensation
« on: May 15, 2022, 05:00:24 pm »
So Iím down to 1.2mg of V now

And as of Friday 13th may Iíve had this weird symptom evolve and it feels like my body is buzzing/ vibrating itís not painful or anything but it gets more intense as the day goes on. Itís really scaring me as itís a constant symptom and it gets worse when I try to lie down to go to sleep

It brought me to the point of panic last night it got that intense

Is there any remedy for this or any advice for coping with it?

Itís really stressing me out
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Internal buzzing sensation
« Reply #1 on: May 15, 2022, 11:40:10 pm »
I had that, early in my taper. Go out and be physical - walk, make big arm circles, bend...do stretches...just move. That sort of eases the CNS. It will pass and it will go away eventually.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Internal buzzing sensation
« Reply #2 on: May 16, 2022, 04:56:05 am »
It is hell and it is common.  I have to constantly slap my arms and shake my legs becausethe feeling is to intense.  If you have the energy, exercise can help some...nothing helps me intel it eventually stops.  I think it's the CNS going crazy.  It should pass with time as you continue to get better and heal up..  I'm hoping for me and for you.
It is so uncomfortable.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Internal buzzing sensation
« Reply #3 on: May 16, 2022, 05:21:09 pm »
I have this. Iím at 2 mg Diaz.  Lots of people get this symptom.  It goes away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Internal buzzing sensation
« Reply #4 on: May 16, 2022, 05:24:21 pm »
Yes, definitely experience this. Sometimes it's hard to decipher whether it is my anxiety or my bodymind because of the withdrawal tapering. It comes and goes. If I lie down and do some belly breathing and tell myself that everything changes with time, I can at least stave off the panicky feeling. I notice it the closer I get to my next dose and especially after I've tapered down a bit again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Internal buzzing sensation
« Reply #5 on: May 16, 2022, 06:39:24 pm »
Thanks for the replies people

Holding up hope for us all
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.